Non-closed thin sets in harmonic analysis
Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 117-122
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_33_1_117_122,
author = {S. Hartman},
title = {Non-closed thin sets in harmonic analysis},
journal = {Colloquium Mathematicum},
pages = {117--122},
year = {1975},
volume = {33},
number = {1},
doi = {10.4064/cm-33-1-117-122},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-33-1-117-122/}
}
S. Hartman. Non-closed thin sets in harmonic analysis. Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 117-122. doi: 10.4064/cm-33-1-117-122
Cité par Sources :